# SDR DALA1236560614

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 85,846 hours, 40,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Damaged
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE INSPECTION OF THE L4 DOOR EMERGENCY POWER ASSIST, MAINTENANCE DISCOVERED THE L4 PASSENGER DOOR EMERGENCY POWER ASSIST TRIGGER BROKEN.  REPLACED L4 DOOR ASSIST TRIGGER.  NO OTHER DISCREPANCIES NOTED.
